MAUDE Adverse Event Report: WELLSPECT HEALTHCARE LOFRIC HYDRO-KIT; CATHETER, STRAIGHT

WELLSPECT HEALTHCARE LOFRIC HYDRO-KIT; CATHETER, STRAIGHT
Model Number 42012
Medical Device Problem Codes Product Quality Problem (1506); Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch documentation and production data have been reviewed and no relevant problems or deviations were registered.None of the faulty products have been returned for our investigation.They were discarded by the user.However, the user has provided some pictures.Unfortunately, neither of the pictures shows a whole, entire product, only parts of it.It is clear that one primary package is missing the catheter, see investigation 1 below.Pictures also shows a catheter in its primary packaging, where it looks like the coating has been activated prior to use, with some salt crystals as a result, see investigation 2 below.Investigation 1: since no picture shows the whole product, and no products where returned, it is difficult to investigate.Two pictures shows a small hole in the urine bag part of the primary packaging, however the user has not mentioned any holes.It is deemed very likely that the primary package with the hole, is the one that was missing the catheter.Analysis handled by production personnel concluded that the machine station (cls = catheter loading station) where the catheter insertion into the primary package occurs is the likely cause of this problem.Most likely the bag was not opened properly when the catheter was inserted.The cls stick with the catheter on it damaged the bag when it moved forward and caused the hole.The catheter was placed on the outside of the bag.In a later station, it is checked with a sensor that there is a catheter.However, this sensor cannot determine whether the catheter is in or outside the bag.The catheter has probably been placed on top of the bag and thus the product has been approved by the sensor.If the catheter was not loose in the customer box that the customer received, the catheter has fallen out of the bag sometime after the sensor but before it was packed in the customer box.Production controls are carried out every hour with regards to primary packaging control to detect this.Investigation 2: there was no picture of the sachet on the product that had salt crystals on the catheter.This makes it difficult to investigate.It could be that the welds were narrow or cut incorrectly.Is not possible to establish a root cause since there was no picture of the sachet and no products were returned.Should additional facts prompt us to alter or supplement any information of conclusions contained in this report, a follow-up report will be submitted.
 
Event or Problem Description
Adverse event occurred outside us, in italy.A male patient has been using lofric hydro-kit nelaton (40cm, ch12) for 6 years.On october 19, he contacted us to let us know about some quality issues that he had experienced recently.One primary package was missing the catheter, and one had a catheter with salt residue on it.Both where from the same lot.He did not use the catheters, he discarded them and used other ones that he had at his disposal.He did however send us some pictures.Patient reported no health impact or medical complication.He states that he is very happy with the products and will continue to use lofric hydro-kit.

Brand Name
LOFRIC HYDRO-KIT
Common Device Name
CATHETER, STRAIGHT
Manufacturer (Section D)
WELLSPECT HEALTHCARE
aminogatan 1
p.o. box 14
mölndal, SE-43 121
SW  SE-43 121
Manufacturer Contact
johanna lundqvist
aminogatan 1
p.o. box 14
mölndal, SE-43-121
SW   SE-43121
MDR Report Key23435006
Report Number3009632672-2025-00038
Device Sequence Number12918079
Product Code EZD
UDI-Device Identifier07333387042817
UDI-Public07333387042817
Combination Product (Y/N)N
PMA/510(K) Number
K122078
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number42012
Device Catalogue Number42012303
Device Lot Number665575
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2025
Initial Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale